# SDR SWAA2022040884673

- Difficulty date: March 17, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HOR STAB INSPAR RIB ASSY 4 (STAB STA 120.30) STIFFENER 3 CRACKED / [01] REMOVED CRACK AT L/H HOR STAB INSPAR RIB #4 STIFFENER #3 AS PER B737-700 SRM 51-10-02-0G-0;[02] STEP# 1 VERIFIED .;[03] PERFORMED HFEC INSP. ON L/H HORIZ. STAB. INSPA RIB ASSY #4 (STAB STA 120.30) STIFF. #3 IAW B737 NDT PART 6 51-00-00 PROC. 23. CRACK NOTED; EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/22;[04] PERFORMED ROTO INSP. ON EXISTING HOLES ON L/H HORIZ. STAB. INSPAR RIB ASSY #4 (STAB STA 120.30) STIFF. #3 IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACKS; EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/22;[05] REMOVED DAMAGE(CRACK) AT WEB FROM RIB ASSY #4 STIFF. #3 AS PER B737-700 SRM 51-10-02-0G-0.;[06] CONTINUE WORK PROCESS;[07] PERFORMED HFEC INSP. ON REPAIR AREA CUTOUT @ L/H HORIZ. STAB. RIB ASSY #4 (STAB. STA 120.30) STIFF. #3 IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS; EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/22;[08] CONCUR WITH STEP#7 . PERFOMED REQUIERD VISUAL INSPECTION PER PARA. E ON WORK INSTRUCTIONS.NO NEW DEFECTS NOTED.;[09] LOCATED AND DRILLED HOLES AT REPAIR PARTS AS PER B737-700 SRM 51-40-05-0G-0.;[10] VERIFIED 9. OK TO TREAT AND PRIME;[11] TREATED AND PRIMED REPAIR PARTS AS PER B737-700 SRM 51-20-01-0G-0 AND SOPM 20-41-02;[12] VERIFIED 11. OK TO INSTALL REPAIR PARTS;[13] INSTALLED REPAIR AT L/H HOR STAB INSPAR RIB #4 STIFFENER #3 AS PER B737-700 SRM SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202.;[14] VERIFIED STEP 13 AND 14;[15] CARD COMPLETED.
